Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The multiplicative completion of sets of functions


Authors: R. P. Boas Jr. and Harry Pollard
Journal: Bull. Amer. Math. Soc. 54 (1948), 518-522
DOI: https://doi.org/10.1090/S0002-9904-1948-09029-2
MathSciNet review: 0026703
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. P. Agnew, On sequences with vanishing even or odd differences, Amer. J. Math. vol. 66 (1944) pp. 339-340. MR 10619
  • 2. W. H. J. Fuchs, A theorem on finite differences with an application to the theory of Hausdorff summability, Proc. Cambridge Philos. Soc. vol. 40 (1944) pp. 189-197. MR 10621
  • 3. W. H. J. Fuchs, On the closure of $\{e\sp {-t}t\sp {a\sb \nu}\}$, Proc. Cambridge Philos. Soc. vol. 42 (1946) pp. 91-105. MR 14501
  • 4. J. A. Shohat and J. D. Tamarkin, The problem of moments ,Mathematical Surveys, no. 1, New York, 1943. MR 8438
  • 5. L. Schwartz, Étude des sommes d'exponentielles réelles, Actualités Scientifiques et Industrielles, no. 959, Paris, 1943.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-09029-2

American Mathematical Society